# SDR UALA2011083104678

- Difficulty date: August 31, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 44,773 hours, 17,797 cycles
- Engine: Iae V2522A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Valve
- Part number: C247360003
- Part serial: HAPA1717
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-C PULLS RT ON TAXI. MUST HOLD APPROX 10DEG LEFT TILLER TO GO STRAIGHT.  MAINT TEXT:  REPLACED BOTH NOSE TIRES.  STILL PULLS TO THE RIGHT.  TRIED LT RUDDER TRIM 10.0 NO DIFF.  BOTH RIGHT BRAKES GOT TO 300 DEGREES WITH LITTLE USE.  REPLACED STEERING SERVO CONTROL VALVE DUE TO INTERNAL LEAKAGE.  OPS TEST GOOD.  NO FURTHER ACTION REQUIRED PER OPBLM.
